# SDR 2009FA0000762

- Difficulty date: August 17, 2009
- Submitted: September 4, 2009
- Operation: General aviation
- Aircraft: N5130P
- Make and model: Piper PA-24
- Aircraft serial: 24143
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2047900
- Condition: Cracked
- Location: Sta 258
- Part time: 6,644 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT VERTICAL FIN SPAR TO BULKHEAD BRACKET CRACKED AT STA 258.75.  THIS  PROBLEM HAS BEEN ADDRESSED BY AD 74-16-08 AND MFG SL 679 ON OTHER SERIES ACFT BUT NOT ON THIS ONE. (K)
